# SDR COMA0860258

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 16,205 hours, 14,314 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5531 - RIGHT ENGINE OIL PRESSURE ERRATIC IN FLIGHT AT NORMAL T/O THRUST SETTING.  AIRCRAFT RETURNED BACK TO CVG LANDED SAFELY.  FOUND RIGHT ENGINE OIL SERVICED.  SERVICED RIGHT ENGINE, GROUND RAN A/C, OPS CHECK GOOD.
